# SDR 2023FA0000367

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Aircraft: N19VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0236
- Aircraft time: 2,013 hours, 1,929 cycles
- Engine: Wilint FJ335A
- Engine time: 2,013 hours, 1,929 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 30062006
- Part serial: 0759
- Condition: Unknown
- Location: Zone 100
- Part time: 554 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ECS BLEED OVERHEAT OBSERVED AND SMELL OF BURNING IN CABIN
